Affordable Access

Publisher Website

A Reformulation of Ramanujan's Partition Congruences

Authors
Journal
Journal of Combinatorial Theory Series A
0097-3165
Publisher
Elsevier
Publication Date
Volume
73
Issue
2
Identifiers
DOI: 10.1006/jcta.1996.0026

Abstract

Abstract The Ramanujan partition congruences concern p( nδ+ λ), where δ=5 α 7 β 11 ggr; , 24 λ≡1 (mod δ) and 0< λ< δ. We give an explicit expression for λin terms of δand a new formulation of the partition congruences.

There are no comments yet on this publication. Be the first to share your thoughts.